# SDR ASAA0480338

- Difficulty date: April 20, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND PASSENGER CABIN FLOOR PANEL IS CRACKED AT FS 200-256.  REPLACED FLOOR PANEL PER SRM 53-05.  (M)
